# SDR AALA20090316TUL02

- Difficulty date: March 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 59,394 hours, 30,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP AREA LOWER SURFACE AFT OF STATION 160.  REPAIRED CUSP PER EA MD80-53-005680.
